Next Article in Journal
Fractal Analysis of Doped Strontium Titanate Photocatalyst
Next Article in Special Issue
Synchroextracting Transform Based on the Novel Short-Time Fractional Fourier Transform
Previous Article in Journal
Analysis of Caputo-Type Non-Linear Fractional Differential Equations and Their Ulam–Hyers Stability
Previous Article in Special Issue
A Novel Image Encryption Algorithm Based on Compressive Sensing and a Two-Dimensional Linear Canonical Transform
 
 

Order Article Reprints

Journal: Fractal Fract., 2024
Volume: 8
Number: 559

Article: Sampling Theorems Associated with Offset Linear Canonical Transform by Polar Coordinates
Authors: by Hui Zhao and Bing-Zhao Li
Link: https://www.mdpi.com/2504-3110/8/10/559

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop